| Catalog Number |
5MAXJET7KIT |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned and the investigation results are pending.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
During preparation for a thrombectomy procedure, the hospital staff opened a penumbra system jet7 kit and noticed that the penumbra system jet 7 reperfusion catheter (jet7) appeared to be kinked.The damaged jet7 was found prior to use and therefore, was not used in the procedure.The procedure was completed using a penumbra system ace 68 reperfusion catheter (ace68).
Additional Manufacturer Narrative
Results: the penumbra system jet7 reperfusion catheter (jet7) was undamaged.Conclusions: evaluation of the returned jet7 revealed an undamaged device.The reported complaint could not be confirmed.Penumbra catheters are inspected during in-process inspection and during quality inspection after manufacturing.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.